Journal article icon

Journal article

Erratum to Behavioral portfolio selection in continuous time [Math. Finance, (2008), 18, 385 426]

Abstract:
We fill a gap in the proof of a (rather critical) lemma, Lemma B.1, in Jin and Zhou (2008: Math. Finance 18, 385-426). We also correct a couple of other minor errors in the same paper. © Copyright the Authors. Journal Compilation © 2010 Wiley Periodicals, Inc.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical Finance
Volume:
20
Issue:
3
Pages:
521-525
Publication date:
2010-07-01
DOI:
EISSN:
1467-9965
ISSN:
0960-1627
Source identifiers:
149422
Language:
English
Keywords:
Pubs id:
pubs:149422
UUID:
uuid:a5d5c14c-10f4-4ec5-90da-5a202b53177b
Local pid:
pubs:149422
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP